# SDR USAA050101A

- Difficulty date: January 4, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,006 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.5 INCHES, STATION 727D STRINGER 23R.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
